Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had laser surgery of adenoids, took heavy dose of antibiotics before surgery, grey hair. Side effect of treatment?

ok... i think it starts before probably 6 - 7 years...before 10 years i passed from a laser surgery of my adenoids , but before surgery i took a very heavy dose of antibiotics for about 6 to 7 months to get out of that problem but unfortunately i can t. But i think that my grey hair in this age is a side effect of that treatment. Is it possile or not? Lead me towards right direction.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum, as you are thinking the grey hair have no relation to the use of drugs directly. of course we cant deney the possibility of secondary effect.
The main cause of grey hair in young age is heriditory, other causes being mal nutrition anaemia severe dandruf etc. I advise you to consult a dermatologist for diagnosis and treatment. you may need to have long term therapy
Besides i advise you to follow some diet recomendations as take more of green leafy vegetables pulses sprouts fruits juices milk egg meat and sea foods. thanks for calling.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor